# SDR CA150811011

- Difficulty date: August 8, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Skrsky S92A
- Aircraft time: 9,751 hours
- Engine: Ge CT78A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Bypass Switch
- Part number: 3066T62P01
- Condition: Failed
- Location: Filter
- Part time: 176 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) WHILE IN CRUISE FLIGHT, ENROUTE TO AN OFFSHORE PLATFORM, THE NR 2 ENGINE OIL BYPASS CAUTION LIGHT CAME ON.  EMERGENCY CHECKLIST ACTIONS WERE CARRIED OUT AND THE ACFT RETURNED TO DEPARTURE WITHOUT FURTHER ISSUE. TROUBLESHOOTING DETERMINED THE BYPASS SWITCH WAS FAULTY.  IT WAS REPLACED AND THE ACFT RETURNED TO SERVICE FOLLOWING POST INSTALLATION CHECKS.
